# SDR DALA2020021100067

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 48,498 hours, 32,916 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Detached
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AGENT FOUND A PANEL HAD FALLEN FROM AREA OF NUMBER 1 ENGINE. PANEL WAS HOT TO TOUCH. DETERMINED TO BE THE LEFT PACK FAN BYPASS CHECK VALVE FLAPPER DOOR. (LP #7215891)
